# SDR ASAA1058238

- Difficulty date: August 29, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 15,070 hours, 4,550 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START THE ENGINE NR 1 BLUE ENG VALVE CLOSED LIGHT STAYED BRIGHT BLUE.  REPLACED NR 1 ENG HPSOV SWITCH REF MM 73 21 09/201.  PERFORMED REPAIR CONFORMATION PER FIM 73 06 00 810 805 F00 LIGHT OPERATES. NORMALLY.
